MAUDE Adverse Event Report: LAKE REGION MEDICAL ENROUTE,ST,MOD,S,HY,US 95-014

LAKE REGION MEDICAL ENROUTE,ST,MOD,S,HY,US 95-014
Model Number 901047-01
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code Vasoconstriction (2126)
Date of Event 07/07/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complaint investigation underway and will be attached to this report.
 
Event or Problem Description
Patient had a left tcar.Procedure was performed in normal tcar fashion.Dr.(b)(6) placed the soft portion the enroute 0.014 wire in a tortuous ica.During removal of the sds the wire advanced distal a bit.When doing the completion angio after the 3 min washout there was a narrowed area in the distal ica distal to the bend of the ica.Dr.(b)(6) was contacted and did review the images.Patient woke up nero intact.Dr.(b)(6) is planning to do an us tomorrow to evaluate the area patient present at time of event?: yes patient complications: no patient complications.As reported device codes: 1258: device operates differently than expected.As reported patient codes: 9296: vasospasm.
 
Additional Manufacturer Narrative
Complaint investigation has been completed as part of this report.
 
Event or Problem Description
Patient had a left tcar.Procedure was performed in normal tcar fashion.Dr.(b)(6).Placed the soft portion the enroute 0.014 wire in a tortuous ica.During removal of the sds the wire advanced distal a bit.When doing the completion angio after the 3 min washout there was a narrowed area in the distal ica distal to the bend of the ica.Dr.M was contacted and did review the images.Patient woke up nero intact.Dr.W is planning to do an us tomorrow to evaluate the area patient present at time of event? yes, patient complications: no patient complications.As reported device codes: 1258: device operates differently than expected.As reported patient codes: 9296: vasospasm.

Brand Name
ENROUTE,ST,MOD,S,HY,US 95-014
Common Device Name
ENROUTE,ST,MOD,S,HY,US 95-014
Manufacturer (Section D)
LAKE REGION MEDICAL
parkmore west business park
galway, H91 C K22
EI  H91 CK22
Manufacturer (Section G)
LAKE REGION MEDICAL
parkmore west business park
galway, H91 C K22
EI   H91 CK22
Manufacturer Contact
barbara krason
parkmore west business park
galway, H91CK-22
EI   H91CK22
MDR Report Key22608453
Report Number3006010712-2025-00034
Device Sequence Number5383894
Product Code DQX
UDI-Device Identifier10816349014854
UDI-Public(01)10816349014854(17)290228(10)9656951
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K160643
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 08/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number901047-01
Device Catalogue NumberSR-014-GW
Device Lot Number9656951
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/11/2025
Supplement Date Received by Manufacturer07/11/2025
Initial Report FDA Received Date07/25/2025
Supplement Report FDA Received Date08/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown